# SDR USAAF97038

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11278
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Track
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT/ALB - FLT 992 - JUST AFTER TAKEOFF, THE LEFT SLIDING WINDOW BEGAN TO MAKE NOISE INDICATING IT WAS NOT SEALED.  FLIGHT RETURNED TO PIT WITHOUT FURTHER INCIDENT.  MAINTENANCE REPOSITIONED LEFT SLIDING WINDOW BACK IN ITS TRACK.  (X)
